# SDR GTIA050060

- Difficulty date: February 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR FS 622 LONGERON 22R-24R HAS NO FINGER DOUBLER.  REMOVED TEMP REPAIR.  FABRICATED PERMANENT REPAIR PARTS.  TREATED AND PRIMED ON FINAL REPAIR.  INSTALLED REPAIR IAW SRM.  (K)
